# SDR ASOA2013121909661

- Difficulty date: November 27, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 15,052 hours, 9,413 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WING OVERHEAT WARNING MESSAGE IN FLIGHT, COMPLIES WITH QRH, MESSAGE EXTINGUISHED FOR A FEW MINUTES AND THEN CAME BACK.  ACFT RETURNED TO DEPARTURE.  EMERGENCY DECLARED.  COMPLIED WITH FIM 30-12-00 AND AMM 30-12-00, OPS CHECKED GOOD, NO DEFECTS NOTED.
